# SDR 95FDEA00166

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH APPROX 20,000 AN ACRID ODOR BECAME EVIDENT IN THE COCKPIT.  ODOR DISSIPATED WHEN PACKS SECURED ON LANDING.  REMOVED AND REPLACED LEFT AND RIGHT CONDENSOR BAG & LEAK CHECKED GOOD.  CHECKED ALL PNUEMATICS DUCTS LEAKAGE, NO LEAKS.
